# SDR HNAA2025112500819

- Difficulty date: October 30, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,490 hours, 42,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CENTER FLOORBOARD SUPPORT AND RH SIDE OF BEAM HAS CORROSION BETWEEN FRAMES 24-27.  BLENDED OUT CORROSION ON LH OMEGA BEAM CENTER FLOORBOARD SUPPORT AND RH SIDE OF BEAM BETWEEN FRAMES 24-27 IAW EMB 145 SRM 51-10-03. REMAINING THICKNESS AT BLENDED AREAS FOUND TO BE WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 53-22-10-AD. REPAIRED THE CRACKED AREA LOCATED AT LH OMEGA BEAM AT FR 26 SUPPORT IAW EMB ETD2025-145-931696 REV A AND EO1-53-25-0414.
